# SDR HNAA0600010

- Difficulty date: February 4, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N342EN
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 24,069 hours, 25,985 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 85 PERCENT TORQUE AUTO FX ARMED WHILE DESELECTED AND MEL'D.
